Jump to content
Important Survey - Please Participate ×

Help with Xanax taper and WD!


[Ma...]

Recommended Posts

QuoteModifyRemove

This is horrible! I already suffer from GAD, OCD, panics disorder and depression and after a horrible experience with lexapro now 4 months on Xanax it's a nightmare! Almost to the point my family and I are ready to go to the ER and get checked in somewhere. Was on 1mg to 1.5mg for the first too months then month three was pretty steady at .25 4 time a day now over the last month two weeks I made it 9 days at .25 3 x a day went to the ER then went back to four doses adding a extra .125, so .25, .25, .125, .25 over the last week or so and the depression, anger, anxiety, nervous restless, agitation, crying spells mood swings all over the place I feel like I'm losing my mind..... it's like I'm gonna crawl out of my own skin... it's crazy! I can't keep going this way and I've read the Ashton Manuel talks about a cross over to Valium and people in my situation maybe needing AD to help as well...I've just been so sacred to try another AD after the lexapro and Zoloft and Prozac worked before but I don't know what to do please help! Should I just leave everything as is start the AD before tapering any further? Is the tolerance w/d gonna get worse if I wait a few weeks till it kicks in? I was also giving a antihistamine anxiety med in the ER that the doc said might be helpful and wouldn't mess with the Xanax and I'm pretty sure I saw that in the Ashton Manuel as possible help? I've heard about remeron but I also have times I already feel overly sedated and like my breathing is slowed....is there any way to get back to .25 3 times a day?

Link to comment
Share on other sites

×
×
  • Create New...